# SDR IPXA2020062977049

- Difficulty date: April 23, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1401-1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CARGO RT FLOOR AREA SEAT TRACK HAS CORROSION BETWEEN STA 1401 TO STA 1501 X= -75.25REPAIRED CORRODED SEAT TRACK IN MAIN CARGO BETWEEN STA 1391 AND 1531 X= -75.25 IAW SRM 53-00-52 REPAIR 1 FIG 201 , EA 011-5310-01-A8188 AND EO MD11-5310-76615-A.   (MAJOR)
